MathSciNet Relay Station
MathSciNet bibliographic data
MR1833628 60J65 (60J60)
Matsumoto, Hiroyuki; Yor, Marc A relationship between Brownian motions with opposite drifts via certain enlargements of the Brownian filtration. Osaka J. Math. 38 (2001), no. 2, 383–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement